A note on the Mittag–Leffler condition for Bredon-modules. / Fluch, Martin G.; Gandini, Giovanni; Nucinkis, Brita.

In: Archiv der Mathematik, Vol. 108, No. 2, 02.2017, p. 133–143.

Research output: Contribution to journalArticle

Published

Documents

Original languageEnglish
Pages (from-to)133–143
Number of pages11
JournalArchiv der Mathematik
Volume108
Issue number2
Early online date24 Nov 2016
DOIs
Publication statusPublished - Feb 2017
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 27199503